MathSciNet Relay Station
MathSciNet bibliographic data
MR2131904 19L47 (55N91)
Willems, Matthieu Cohomologie et $K$-théorie équivariantes des variétés de Bott-Samelson et des variétés de drapeaux. (French) [Equivariant cohomology and $K$-theory of Bott-Samelson varieties and flag varieties] Bull. Soc. Math. France 132 (2004), no. 4, 569–589.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement